Far Eastern Mathematical Journal

To content of the issue


Criterion for the Uniqueness of the Regular Solution of the Dirichlet and Poincare Problems for the Multi-Dimensional Euler — Darboux — Poisson Equation


S. A. Aldashev

2012, issue 2, Ñ. 127–135


Abstract
This paper establishes the criterion for the uniqueness of the regular solution of the Dirichlet and Poincare problems in a cylindrical domain for the multi-dimensional Euler — Darboux — Poisson equation.

Keywords:
criterion, equation, solution, domain

Download the article (PDF-file)

References

[1] J. Hadamard, “Sur les problemes aux derivees partielles et leur signification physique”, Princeton University Bulletin, 13 (1902), 49–52.
[2] A. V. Bitsadze, Uravneniia smeshannogo tipa, AN SSSR, M., 1959, 164 s.
[3] A. M. Nakhushev, Zadachi so smeshcheniem dlia uravneniia v chastnykh proizvodnykh, Nauka, M., 2006, 287 s.
[4] D. G. Bourgin and R. Duffin, “The Dirichlet problem the vibrating string eguation”, Bulletin of the American Mathematical Society, 45 (1939), 851–858.
[5] D. W. Fox and C. Pucci, “The Dirichlet problem the wave eguation”, Annali di Mathematica Pura ed Applicata, 46 (1958), 155–182.
[6] A. M. Nakhushev, “Kriterii edinstvennosti zadachi Dirikhle dlia uravneniia smeshannogo tipa v tsilindricheskoi oblasti”, Differentsial'nye uravneniia, 6:1 (1970), 190–191.
[7] D. R. Dunninger, E. C. Zachmanoglou, “The condition for uniqueness of the Diriclet problem for hyperbolic equations in cilindrical domains”, J. Math. Mech., 18:8 (1969), 763–766.
[8] S. A. Aldashev, “The well-posedness of the Dirichlet problem in the cylindric domain for the multidimensional wave equation”, Article ID 653215, Mathematical problems Engineering, 2010 (2010), 1–7.
[9] S. A. Aldashev, “Korrektnost' zadachi Puankare v tsilindricheskoi oblasti dlia mnogomernogo volnovogo uravneniia”, Sovremennaia matematika i ee prilozheniia, 67, Uravneniia s chastnymi proizvodnymi (2010), 28–32.
[10] S. G. Mikhlin, Mnogomernye singuliarnye integraly i integral'nye uravneniia, Fizmatgiz, M., 1962, 254 s.
[11] S. A. Aldashev, Kraevye zadachi dlia mnogomernykh giperbolicheskikh i smeshannykh uravnenii, Gylym, Almaty, 1994, 170 s.
[12] E. T. Copson, “On the Riemann — Green function”, J. Rath. Mech and Anal., 1 (1958), 324–348.
[13] A. Weinstein, “On the wave equation and the equation of Euler — Poisson”, The Fifth simposium in applied Math., MCGraw-Hill, New York, 1954, 137–147.
[14] S. A. Tersenov, Vvedenie v teoriiu uravnenii, vyrozhdaiushchikhsia na granitse, NGU, Novosibirsk, 1973, 144 s.
[15] S. A. Aldashev, “O nekotorykh kraevykh zadachakh dlia odnogo klassa singuliarnykh uravnenii v chastnykh proizvodnykh”, Differents. uravneniia, 12:6 (1976), 3–14.
[16] S. A. Tersenov, Vvedenie v teoriiu uravnenii parabolicheskogo tipa s meniaiushchimsia napravleniem vremeni, IM SOAN SSSR, Novosibirsk, 1982, 167 s.
[17] A. M. Nakhushev, Elementy drobnogo ischesleniia i ikh primenenie, KBNTs RAN, Nal'chik, 2000, 298 s.

To content of the issue